Uppers to zero in polynomial rings over graded domains and UM$t$-domains
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 187-204
https://doi.org/10.4134/BKMS.b160929
Published online January 31, 2018
Haleh Hamdi, Parviz Sahandi
University of Tabriz, University of Tabriz
Abstract : Let $R=\bigoplus_{\alpha\in\Gamma}R_{\alpha}$ be a graded integral domain, $H$ be the set of nonzero homogeneous elements of $R$, and $\star$ be a semistar operation on $R$. The purpose of this paper is to study the properties of quasi-Pr\"{u}fer and UM$t$-domains of graded integral domains. For this reason we study the graded analogue of $\star$-quasi-Pr\"{u}fer domains called gr-$\star$-quasi-Pr\"{u}fer domains. We study several ring-theoretic properties of gr-$\star$-quasi-Pr\"{u}fer domains. As an application we give new characterizations of UM$t$-domains. In particular it is shown that $R$ is a gr-$t$-quasi-Pr\"{u}fer domain if and only if $R$ is a UM$t$-domain if and only if $R_P$ is a quasi-Pr\"{u}fer domain for each homogeneous maximal $t$-ideal $P$ of $R$. We also show that $R$ is a UM$t$-domain if and only if $H$ is a $t$-splitting set in $R[X]$ if and only if each prime $t$-ideal $Q$ in $R[X]$ such that $Q\cap H=\emptyset$ is a maximal $t$-ideal.
Keywords : UM$t$-domain, semistar operation, $t$-operation, graded domain, graded-Pr\"{u}fer domain
MSC numbers : Primary 13A15, 13G05, 13A02, 13F05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd